i started taking Champix 2 weeks ago, it definitely works. but i had a blackout while on this drug and drinking alcohol.. i was unaware of the side affects that it can have. due to 1. know warnings on packet 2. no warning from my doctor(even after telling her that i drink on weekends)3. partly my fault, by being complacent to the situation... after what i experienced, this drug can be extremely dangerous. and should be made know to the penchant..
Hi, sorry to hear you had a rough time.
Interactions between your selected drugs
Applies to: Alcohol (contained in alcoholic beverages) (ethanol), Champix (varenicline)
Varenicline may alter the way you react to alcohol. Some patients treated with varenicline have experienced decreased tolerance to alcohol, including increased drunkenness, unusual or aggressive behavior, or they had no memory of things that happened. You should limit the consumption of alcohol until you know whether varenicline affects your tolerance for alcohol. Also use caution driving or operating machinery until you know how quitting smoking and/or varenicline may affect you. If you develop nervousness, agitation, hostility, aggressive behavior, depression, thoughts of suicide, or have other changes in your behavior or thinking that are not typical for you, you should immediately stop taking varenicline and contact your doctor. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 23 Sep 2009 • 1 answer
Posted 24 Aug 2013 • 2 answers
Posted 14 Oct 2013 • 5 answers
Posted 18 Aug 2016 • 0 answers